# SDR SWIA202158766

- Difficulty date: March 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS513 RIGHT FRAME CORRODED AT FLOOR LEVEL.     (C-CHECK RO 6/11/2021)    COMPLIED WITH MHIRJ REO 601R-53-41-2896 REV --. DATED 2021-04-06. 51-900-1003 SKY CARD MAJOR REPAIR, FORM 337 AND CORROSION FINDINGS ARE C/W AND ATTACHED. WEIGHT AND BALLANCE NOT AFFECTED.REFERENCE CONTINUE CARD FOR WORK PERFORMED.
